MedElevator Войти в исследования
← Поиск публикаций

DOI 10.33314/jnhrc.v18i4.2582

Медицинская библиотека · Journal of Nepal Health Research Council · 2021

Acute Acquired Methemoglobinemia Following Nitrobenzene Poisoning.

Dhungel Samriddh, Ghimire Prabina, Shrestha Swarup, Bhattarai Tulsi, Pokhrel Anil

Клинический случайСтатьяПеревод в очереди

Аннотация

Nitrobenzene is an aromatic compound commonly used in agricultural fertilizers. It is capable of inducing methemoglobinemia when ingested in sufficient quantities. Methemoglobinemia impairs oxygen transport by dual mechanism of impaired oxygen binding and diminished oxygen unloading. We report a case of nitrobenzene poisoning accompanied by methemoglobinemia and later complicated by unconjugated hyperbilirubinemia secondary to hemolysis. Prompt treatment with intravenous methylene blue based on a clinical diagnosis in view of dropping SpO2 unresponsive to oxygen with chocolate cyanosis and paradoxically elevated PaO2 enabled favorable patient outcome. Other recommended modalities of treatment in acquired acute methemoglobinemia include vitamin C, hyperbaric oxygen and exchange transfusions. Keywords: Methemoglobinemia; methylene blue; nitrobenzene; nitroboom.

Для цитирования: Dhungel Samriddh, Ghimire Prabina, Shrestha Swarup, Bhattarai Tulsi, Pokhrel Anil. Acute Acquired Methemoglobinemia Following Nitrobenzene Poisoning.. Journal of Nepal Health Research Council. 2021. DOI: 10.33314/jnhrc.v18i4.2582.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.